You are here

Diophantine Representation of the Set of Prime Numbers

by Douglas Wiens, James P. Jones, Daihachiro Sato, Hideo Wada

Year of Award: 1977

Publication Information: The American Mathematical Monthly, vol. 83, 1976, pp. 449-464

Summary: No summary is currently available.

Read the Article:

About the Author(s): Douglas Wiens and James P. Jones were at Calgary University at the time of publication. Daihachiro Sato was at Saskatchewan University and Hideo Wada was at Sophia University, Tokyo.


Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008